# SDR USAA2015020400004

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,332 hours, 17,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ARMED, INDICATOR ON ECAM DOOR & OXY PAGE DOES NOT INDICATE SLIDE ARMED WHEN THE ARM HANDLE IS IN THE ARMED POSITION.  REPLACED RELAY 12WN.  OPERATIONAL CHECKED WITH NO DEFECTS NOTED.
